# SDR HNAA9891062

- Difficulty date: October 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910HA
- Make and model: Dhav DHC8102
- Aircraft serial: 022
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 34,086 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBY - BAGGAGE DOOR SKIN FOUND DAMAGED ON TOP AFT CORNER IN TWO PLACES.  REPAIRED IAW PIEDMONT AIRLINES E08-52-98-1025. (M)
